Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 461, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 27, 2008, 7:47 PM CDT for 4 counties in Iowa. It was in force for 10 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 7:47 PM CDT (00:47 UTC)
- Expired
- Jul 27, 2008, 7:57 PM CDT
- In force
- 10 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Appanoose County, IA, Lucas County, IA, Monroe County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:00 PM CDT | HAIL 1.75 | 2 Sw Melrose, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 280047
SVRDMX
IAC007-117-135-185-280130-
/O.NEW.KDMX.SV.W.0461.080728T0047Z-080728T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
EASTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 830 PM CDT.
* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSSELL...OR 39 MILES WEST OF OTTUMWA...AND MOVING SOUTHEAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MELROSE BY 750 PM CDT...
MYSTIC AND PLANO BY 810 PM CDT...
RATHBUN BY 815 PM CDT...
CENTERVILLE AND NUMA BY 820 PM CDT...
EXLINE AND CINCINNATI BY 825 PM CDT...
MOULTON BY 830 PM CDT...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4105 9332 4111 9313 4067 9264 4058 9265
4059 9282 4058 9283 4058 9315
TIME...MOT...LOC 0047Z 323DEG 35KT 4097 9314
$$
LEE1 follow-up statement
000
WWUS53 KDMX 280057
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
757 PM CDT SUN JUL 27 2008
IAC007-117-135-185-280107-
/O.CAN.KDMX.SV.W.0461.000000T0000Z-080728T0130Z/
APPANOOSE IA-WAYNE IA-LUCAS IA-MONROE IA-
757 PM CDT SUN JUL 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE...
SOUTHEASTERN LUCAS...EASTERN WAYNE AND APPANOOSE COUNTIES IS
CANCELLED...
THIS SEVERE THUNDERSTORM WARNING HAS BEEN UPGRADED TO A TORNADO
WARNING FOR THE SAME AREAS.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4105 9332 4111 9313 4067 9264 4058 9265
4059 9282 4058 9283 4058 9315
TIME...MOT...LOC 0057Z 323DEG 35KT 4089 9306
$$
LEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:28 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SUN JUL 27 2008 .DISCUSSION... WILL KEEP DISCUSSION BRIEF TODAY WITH ONGOING ACTIVE WEATHER. STRONG TO SEVERE STORMS CURRENTLY FIRING ALONG CONVECTIVE OUTFLOW IN NORTHERN IOWA AND WILL KEEP PROGRESSING SOUTHWARD INTO CENTRAL AND SOUTHERN IOWA THROUGH LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM WATCH CONTINUES FOR MOST OF THE CWA UNTIL 10 PM. ALREADY GETTING SIGNIFICANT STRAIGHT LINE WIND REPORTS...CAN/T RULE OUT ISOLATED TOR THREAT INVOF BOUNDARY FOR THE NEXT SEVERAL HOURS. SOME QUESTION ABOUT CONVECTIVE EVOLUTION BEYOND THE FIRST SHOT...AS THE GFS/ECMWF BOTH SUGGESTING ADDITIONAL MCS POTENTIAL ESPECIALLY EASTERN HALF LATE TONIGHT. WILL HAVE TO WATCH HEAVY RAIN THREAT CLOSELY AS CONVECTION MOVES INTO SOUTHERN IOWA...AREAS THAT CANNOT TAKE MUCH ADDITIONAL RAIN BEFORE FLASH FLOODING OCCURS. NO FLASH FLOOD WATCH PLANNED AT THIS TIME WITH UNCERTAINTY ABOUT AMOUNTS/LOCATION...BUT MAY HAVE TO ISSUE LATER ONCE EVENT SHOWS ITS HAND. BEYOND THE OVERNIGHT...SIGNIFICANT HEAVY RAIN/SVR WEATHER AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY AS DOLLY MOISTURE REMNANTS BEGIN TO IMPACT THE REGION. ACTIVE WEATHER LIKELY TO CONTINUE LATE WEDNESDAY INTO THURSDAY WITH NEXT SHORT WAVE TOPPING THE RIDGE FOLLOWED BY UPPER RIDGING AND MAINLY DRY AND HOT WEATHER FROM FRIDAY THROUGH SUNDAY. && .AVIATION...27/18Z CURRENT CONVECTIVE COMPLEX OVER NRN IA WILL CONTINUE MOVING ESE EARLY THIS AFTERNOON. THE FORECAST BEYOND THE NEXT FEW HOURS IS STILL UNCERTAIN AS FAR AS EXACTLY WHERE ADDITIONAL STORMS WILL DEVELOP. THUNDERSTORMS MAY DEVELOP DURING PEAK HEATING ALONG AND SOUTH OF HWY 30...AND/OR REDEVELOP ACROSS NRN IA OVERNIGHT...OR BOTH. THIS UNCERTAINTY IN TIMING...AS WELL AS LOCATION...HAS LEAD TO NO MENTION OF THUNDER BEYOND DEALING WITH STORMS THAT ARE ONGOING. HAVE INCLUDED CB WORDING AFTER 00Z WITH FURTHER DETAILS ADDED ONCE TIMING AND LOCATION BECOMES MORE CLEAR RATHER THAN ADDING THUNDER FOR PROLONGED PERIODS WITH LOW CONFIDENCE. && .DMX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM FOR ENTIRE CWA EXCEPT NORTHERN 2 TIERS OF COUNTIES. && AVIATION...MOYER PUBLIC...KINNEY
Hazardous weather outlook, Jul 27, 4:25 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 425 PM CDT SUN JUL 27 2008 IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-281100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 425 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TONIGHT SCATTERED TO WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING AND OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS TO 90 MPH...AND QUARTER SIZE HAIL. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY OVER SOUTHERN IOWA...WHERE HEAVY RAIN FELL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. IAZ004>007-015>017-281100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 425 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. THE MAIN THREAT WOULD BE STRAIGHT LINE WINDS TO 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS TONIGHT. ALBRECHT/KINNEY
In the hours before
Local storm report, Jul 27, 7:08 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
708 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ALTOONA 41.65N 93.48W
07/27/2008 POLK IA TRAINED SPOTTER
TREES DOWN.
&&
BMOYERLocal storm report, Jul 27, 7:10 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG SLATER 41.88N 93.68W
07/27/2008 STORY IA EMERGENCY MNGR
12-24 INCH TREES DOWN. POWER OUT IN TOWN.
&&
BFLocal storm report, Jul 27, 7:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 SSW ALBIA 40.99N 92.83W
07/27/2008 MONROE IA TRAINED SPOTTER
ESTIMATED 80-85 MPH WINDS. DAMAGE TO SHINGLES. TREE
DAMAGE.
&&
RUSSELLLocal storm report, Jul 27, 7:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
712 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG BLOOMFIELD 40.75N 92.42W
07/27/2008 DAVIS IA TRAINED SPOTTER
A FEW LARGE TREES...BETWEEN A FOOT TO 18 INCHES IN
DIAMETER DOWN...ALONG WITH SEVERAL LARGE TREE LIMBS
DOWN...BETWEEN 6 TO 10 INCHES IN DIAMETER...THROUGHOUT
THE TOWN OF BLOOMFIELD.
&&
BFLocal storm report, Jul 27, 7:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG 1 E BONDURANT 41.69N 93.44W
07/27/2008 POLK IA AMATEUR RADIO
POWER POLES DOWN.
0531 PM TSTM WND DMG NE ELKHART 41.79N 93.51W
07/27/2008 POLK IA AMATEUR RADIO
DAMAGE TO HOUSE SIDING AND TREES DOWN.
0544 PM TSTM WND DMG ALTOONA 41.65N 93.48W
07/27/2008 POLK IA AMATEUR RADIO
0558 PM TSTM WND DMG SW BONDURANT 41.69N 93.46W
07/27/2008 POLK IA AMATEUR RADIO
POWER POLES DOWN OR AT 45 DEGREE ANGLE. 24 INCH TREE
DOWN.
0602 PM TSTM WND DMG 1 S BONDURANT 41.67N 93.46W
07/27/2008 POLK IA AMATEUR RADIO
DAMAGE TO AN RV DEALER
0629 PM TSTM WND DMG N BONDURANT 41.69N 93.46W
07/27/2008 POLK IA AMATEUR RADIO
POWER POLES BENT AT 45 DEGREES.
0630 PM TSTM WND DMG 2 E ANKENY 41.72N 93.57W
07/27/2008 POLK IA AMATEUR RADIO
POWER POLES DOWN
&&
MS JUL 08Local storm report, Jul 27, 7:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 3 E ANKENY AIRPORT 41.69N 93.51W
07/27/2008 POLK IA EMERGENCY MNGR
3 MOBILE HOMES UNITS DAMAGE...ALL THREE WITH ROOF DAMAGE
AND ONE WITH DAMAGE TO WALL. IN ADDITION...SEVERAL TREES
DOWN.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 47 min |
| Jul 27, 7:40 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 8 hr |
| Jul 27, 7:54 PM CDT | Tornado Warning | DMX | Appanoose, Lucas, Monroe | 36 min |
| Jul 27, 8:00 PM CDT | River Flood Warning | DMX | Mahaska | 38 hr |
| Jul 27, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 33 min |
| Jul 27, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe, Wayne | 46 min |
| Jul 27, 8:46 PM CDT | River Flood Warning | DMX | Appanoose | 44 hr |
| Jul 27, 8:46 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 44 hr |
| Jul 27, 9:14 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 31 min |
| Jul 27, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 41 min |
| Jul 27, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 39 min |
| Jul 27, 10:37 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 38 min |
| Jul 27, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 51 min |
| Jul 27, 10:56 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe | 49 min |
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Webster | 40 min |
| Jul 27, 11:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Jasper, Polk, Story | 48 min |
| Jul 27, 11:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 45 min |
| Jul 27, 11:20 PM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Mahaska, Marion, Polk, Warren | 4 hr |
| Jul 27, 11:28 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe, Warren | 47 min |
| Jul 27, 11:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 37 min |
| Jul 27, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 30 min |
| Jul 27, 11:54 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Marion, Monroe | 36 min |
| Jul 27, 11:59 PM CDT | Flash Flood Warning | DMX | Boone, Greene, Story | 117 min |
| Jul 28, 12:24 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 38 min |
| Jul 28, 12:26 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wayne | 27 min |
| Jul 28, 1:06 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 39 min |
| Jul 28, 1:18 AM CDT | Flash Flood Warning | DMX | Adair, Appanoose, Audubon, Carroll, Clarke, Dallas and 10 more | 6 hr |
| Jul 28, 1:46 AM CDT | Tornado Warning | DMX | Adair, Madison | 29 min |
| Jul 28, 2:15 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 45 min |
| Jul 28, 2:23 AM CDT | River Flood Warning | DMX | Polk | 26 hr |
| Jul 28, 2:35 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 53 hr |
| Jul 28, 3:03 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 23 min |
| Jul 28, 4:49 AM CDT | Tornado Warning | DMX | Carroll, Crawford | 41 min |
| Jul 28, 5:31 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 44 min |
| Jul 28, 6:03 AM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 42 min |
| Jul 28, 6:11 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 49 min |
| Jul 28, 6:45 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 45 min |
| Jul 28, 6:47 AM CDT | River Flood Warning | DMX | Warren | 30 hr |
| Jul 28, 7:13 AM CDT | Areal Flood Warning | DMX | Adair, Appanoose, Clarke, Dallas, Davis, Decatur and 8 more | 12 hr |
| Jul 28, 9:27 AM CDT | River Flood Warning | DMX | Decatur | 14 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 43 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 29 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 48 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Polk | 48 hr |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 days |
| Jul 28, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Guthrie | 19 hr |
| Jul 28, 1:07 PM CDT | River Flood Warning | DMX | Madison, Warren | 35 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.